MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER; ALTIVATE ANATOMIC, SHORT HUMERAL STEM, 10MM

ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER; ALTIVATE ANATOMIC, SHORT HUMERAL STEM, 10MM
Model Number 520-10-000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported due to becoming unstable and dislocating.The previous surgery and the surgery detailed in this event occurred 1.8 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to becoming unstable and dislocating.There were no findings during this evaluation that indicate that the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - patient was unstable and dislocated.

Brand Name
ALTIVATE ANATOMIC SHOULDER
Common Device Name
ALTIVATE ANATOMIC, SHORT HUMERAL STEM, 10MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
MDR Report Key10114742
Report Number1644408-2020-00418
Device Sequence Number19368702
Product Code KWS
UDI-Device Identifier00190446176015
UDI-Public(01)00190446176015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model Number520-10-000
Device Catalogue Number520-10-000
Device Lot Number851U1087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR